MathSciNet Relay Station
MathSciNet bibliographic data
MR822199 (87m:68044) 68Q25 (58C30 58F40 65H05 90C30)
Shub, M.; Smale, S. Computational complexity: on the geometry of polynomials and a theory of cost. II. SIAM J. Comput. 15 (1986), no. 1, 145–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement